# SDR UIEA2014111200586

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 87,130 hours, 16,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPLAA00
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMER LIGHTS ARE NOT WORKING AT 17H, 14C, 24C & 59C.  REPLACED LAMPS & LAMP ASSEMBLIES IAW SWPM 20-30-12 & AMM 33-51-12.  OPERATIONS CHECKED GOOD.
